# SDR DXT2003F00000

- Difficulty date: June 10, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146371
- Part serial: 082AS
- Condition: Shorted
- Location: Solenoid
- Part time: 951 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT AND OPENED LEFT MLG BREAKER.  RSETTING BREAKER OPEN AGAIN.  EMERGENCY GEAR BLOW-DOWN INITIATED AND LANDED AT AIRPORT HANGER.  OPERATIONAL CHECK CONFIRMED DISCREPANCY.  FOUND SHORTED SOLENOID IN GEAR CONTROL MODULE.  REPLACEMENT OPERATION CHECK SATISFACTORY.
